Show simple item record

dc.contributor.authorBüyükaşık, Engin
dc.contributor.authorLomp, Christian
dc.date.accessioned2016-12-26T08:07:24Z
dc.date.available2016-12-26T08:07:24Z
dc.date.issued2010-09
dc.identifier.citationBüyükaşık, E., and Lomp, C. (2010). When δ-semiperfect rings are semiperfect. Turkish Journal of Mathematics, 34(3), 317-324. doi:10.3906/mat-0810-15en_US
dc.identifier.issn1300-0098
dc.identifier.urihttp://doi.org/10.3906/mat-0810-15
dc.identifier.urihttp://hdl.handle.net/11147/2673
dc.description.abstractZhou defined δ -semiperfect rings as a proper generalization of semiperfect rings. The purpose of this paper is to discuss relative notions of supplemented modules and to show that the semiperfect rings are precisely the semilocal rings which are δ -supplemented. Module theoretic version of our results are obtained. © TÜBİTAK.en_US
dc.language.isoengen_US
dc.publisherTÜBİTAKen_US
dc.relation.isversionof10.3906/mat-0810-15en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectSemiperfecten_US
dc.subjectδ -supplementeden_US
dc.subjectδ -semiperfecten_US
dc.titleWhen δ-semiperfect rings are semiperfecten_US
dc.typearticleen_US
dc.contributor.authorIDTR130906en_US
dc.contributor.institutionauthorBüyükaşık, Engin
dc.relation.journalTurkish Journal of Mathematicsen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume34en_US
dc.identifier.issue3en_US
dc.identifier.startpage317en_US
dc.identifier.endpage324en_US
dc.relation.publicationcategoryMakale - Ulusal Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record